Wright Medical Technology, Inc. INFINITY ADAPTIS TIB SZ5LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
33680015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Numbness (2415); Neuralgia (4413)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Study: (b)(6).Site: 200 --- (b)(6).Subject: (b)(6).Painful right total ankle replacement, four and a half years post-implantation with associated ankle pain, burning sensation, and increased numbness dorsally to the great toe.Procedure related : yes.Device related : no.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.